# SDR 2000ZZZX370

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N982FA
- Make and model: Beech C90
- Aircraft serial: LJ1000
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 82447452
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERIAL NUMBERS ARE THE UNITS THAT REPLACED THE DEFECTIVE UNITS.  S/N 72779.  SHAFT IN ENGINE FUEL CONTROL SHEARED CAUSING ENGINE TO SHUT DOWN.
